# SDR DL73S030861

- Difficulty date: September 20, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 56,730 hours, 42,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND BONDED DOUBLER WERE FOUND WITH A TYPICAL CRACK AT THE UPPER HINGE CUTOUT OF THE L1 DOOR OPENING.  THE UNDERLYING BEAR STRAP WAS UNCRACKED.  THE CRACK WAS REMOVED WITH A 1.7 INCH CUTOUT IN THE SKIN AND BONDED DOUBLER AND REPAIRED WITH AN EXTERNAL STEEL DOUBLER PER ER/A 087355-14, REV A.
